# SDR GTIA2020120735492

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 10,487 hours, 4,626 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOLDY, MUSTY SOCK SMELL REPORTED BY CABIN DURING DECENT.  ISOLATED PACK 2 ODOR DISAPATED.  PERFORMED TSM 05-50-00-810-831, FOUND PACK 2 MOST LIKELY CAUSE OF ODOR, PLEASE SEE LOGPAGE 2648890-2.
